# SDR USAA2015021000008

- Difficulty date: February 5, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 24,207 hours, 3,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347721420700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK, CORROSION ON SEAT TRACK BETWEEN FRAME 68 - 72 AT BL -Y450.  REPLACED SEAT TRACK BETWEEN FRAME 68 - 72 AT BL -Y450 IAW SRM 53-00-15, SRM 51-42-11 & SRM 51-44-11.
